MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/01658107.2017.1298135

Медицинская библиотека · Neuro-ophthalmology (Aeolus Press) · 2017

Subacute Acrylamide Intoxication with Severe Visual Disturbance: A Case Report.

Kageyama Takashi, Hashimoto Shuji, Suenaga Toshihiko

Клинический случайСтатьяПеревод в очереди

Аннотация

A 35-year-old man was admitted due to somnolence and progressive sensory-motor polyneuropathy, followed by severe visual impairment in both eyes after direct skin exposure to an acrylamide monomer solution. The results of an ophthalmological examination including central critical flicker fusion frequency and the decreased amplitude of action potentials observed in the visual evoked potential studies suggested that acrylamide intoxication resulted in neuronal degeneration in the optic pathways. Additional attention should be directed to the potential effect of acrylamide on the human visual system.

Для цитирования: Kageyama Takashi, Hashimoto Shuji, Suenaga Toshihiko. Subacute Acrylamide Intoxication with Severe Visual Disturbance: A Case Report.. Neuro-ophthalmology (Aeolus Press). 2017. DOI: 10.1080/01658107.2017.1298135.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.